Hi everyone, I’ve been lurking on the forum since my little guy, Sangha, was diagnosed three months ago. I’ve started a couple introductory posts, but always got distracted or stressed out, or realized I’d written a novel and scrapped it. Sangha has been on Vetsulin for about 7 weeks after being on Novalin for about 6 weeks. No matter what he’s on or what the dosage is, his pre-shot numbers are always really high, especially in the morning. If it’s under 450, it’s a relative win. But the Vetsulin seems to be effective between the shots (see spreadsheet). My vet was pretty confident that 2 units was going to be the “sweet spot”, so when I reported back after he’d been at that level for about 10 days with little-to-no pre-shot improvement, she told me to stay at 2 units for another week. It’s been a little over that now, but I haven’t been able to get through to the office, so this morning I decided to try 2.5 units, figuring that was most likely the vet’s next step anyway. He’s pretty much been fine all day, but had two bouts of vomiting, once about 3-4 hours post-shot and again about 7 hours post-shot. After the second time, I checked his blood and he was at 59 – by far the lowest he’s ever gone. I panicked and rubbed some syrup on his lips, then gave him a bit of wet food. He also had some dry food when he was done, so I know he has something in him. I checked him after an hour and it was 66. 1. Is vomiting a symptom of hypoglycemia? I feel like it’s a symptom of pretty much anything that can be wrong with you, but I didn’t actually see it in my quick and panicky Google search. 2. I know there are a million variables, but generally speaking, what numbers are too high and too low? Absent any symptoms, was I wrong to freak out over 59? I’ve roughly based my gauge of good vs bad on the (very nice!) color coding on the spreadsheet. Can you give me an example of what a good curve would look like? (We’re using ReliOn Prime.) 3. I'll test him again before giving him his PM shot, but what do you recommend I do, depending on the reading? If it's not above a certain number, should I skip it entirely? Cut it down to maybe 1 unit? I know it was really irresponsible of me to increase the dose without consulting my vet first and even worse that I didn't test him regularly after I did it. Now I'm scared to let him out of my sight, and he's looking at me like I'm a crazy stalker. So I appreciate any guidance you can give me. Even without posting, this forum has been a lifeline.